# SDR SWIA200211298

- Difficulty date: September 16, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 7,517 hours, 10,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LEFT SIDE, JUST AFT OF DIRECT VISION WINDOW, FOUND CRACK IN INTERCOSTAL.  FOUND DURING C CHECK INSPECTION.  FABRICATED AND INSTALLED DOUBLER IAW EMB SRM 51-00-00 & 51-40-02.
